

Author: Baldi Annalisa Franchi Bruno
Publisher: Royal Society of Edinburgh
ISSN: 1473-7124
Source: Proceedings Section A: Mathematics - Royal Society of Edinburgh, Vol.135, Iss.1, 2005-02, pp. : 1-24
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper we study Mumford–Shah-type functionals associated with doubling metric measures or strong
Related content


By Hintermüller Michael Ring Wolfgang
Journal of Mathematical Imaging and Vision, Vol. 20, Iss. 1-2, 2004-01 ,pp. :






Ahlfors-regularite des quasi-minima de Mumford-Shah
By Siaudeau A.
Journal des Mathematiques Pures et Appliquees, Vol. 82, Iss. 12, 2003-12 ,pp. :


Doubling measures, monotonicity, and quasiconformality
Mathematische Zeitschrift, Vol. 257, Iss. 3, 2007-11 ,pp. :